No more Goody's Powders . . .

GA DAWG

Senior Member
I take em to quack. More of a addiction I think. Must be the caffeine. Ive not had stomach trouble yet but Imma gonna try and quit em today after reading this.
 

T-N-T

Senior Member
Well, I hope Mrs Blood on the Ground and Hooked on Quack get better soon.
Got me scared to even look at a Goodys
 
Thread starter #24
Wow, I'm reading this as my wife is deciding if we need to go to the ER. She is double over with stomach pain right now! Pain has been severe for a couple of hours now! She takes goodies almost every day!

Hope she's okay Blood, the pain can be almost unbearable, and I'm used to high pain levels. Prayers for your wife bro.



I take em to quack. More of a addiction I think. Must be the caffeine. Ive not had stomach trouble yet but Imma gonna try and quit em today after reading this.


Do it bro, we'll quit 'em together, I can't take this anymore.


Foks when I say severe stomach pains, I MEAN SEVERE.
 

GA DAWG

Senior Member
Well actually Im on BC powders. I think they may even be worse. You better go to dr. It could be bleeding. Ive quit lot of stuff before but this is gonna be tough.
 
Caffeine?

Cokes and sweet tea caused me sudden out of nowhere where headaches back in the day, quit em and don't gave sugar spiked killer headaches any longer...

Was a double edge sword too, another coke helped the headache and yet caused em. Sugar is the devil
Could have been caffeine. Wife used to get some serious headaches until she weaned herself off it.
 

gunnurse

Senior Member
WARNING!! Being the master of gloom and doom as I am, I can tell you that one of the following several symptoms should warrant an ER trip-
1. Sudden severe chest pain;
2. "Passing out";
3. Neurologic symptoms such as facial droop , slurred speech, or limb weakness; and,
4. Abdominal pain that is severe and "unusual" for you.

I recall such an episode with myself where I had a sudden severe bout of abdominal pain. Lost 8 1/2 feet of small intestine to that one. Don't play games with your health. There's just too much plumbing and electricity from your neck to your navel to gamble on.
 

Bob Shaw

Senior Member
If your headaches are migraines, I read that there's anecdoatal evidence that the eye drops for glaucoma will stop a migraine almost instantly.
 

Big Foot

Senior Member
Best I understand kidney stones hurt your sides ??


This is lower gut painzzzzzzzz??:huh:
They can hurt the top, lower front back and sides - had em twice - pain hurt like the dickens but scared me more as wasn't sure as the pain was so weird and severe.

Mine was a yogurt deal my wife introduced me to...I quit this things no more stones.

Go to the dock ASAP for sure - none of us like going, but GO!
 
WARNING!! Being the master of gloom and doom as I am, I can tell you that one of the following several symptoms should warrant an ER trip-
1. Sudden severe chest pain;
2. "Passing out";
3. Neurologic symptoms such as facial droop , slurred speech, or limb weakness; and,
4. Abdominal pain that is severe and "unusual" for you.

I recall such an episode with myself where I had a sudden severe bout of abdominal pain. Lost 8 1/2 feet of small intestine to that one. Don't play games with your health. There's just too much plumbing and electricity from your neck to your navel to gamble on.
:smash:MILL!!!!!! Listen to this!!!!!!:shoot:
 
They almost killed me when I was 18. Used to take em all the time for headaches and one morning before heading to the woods, I almost bled out internally. I couldnt even stand up without passing out COLD. Had to get a huge amount of blood and some intestine removed from the damage it did. Iv'e never seen that much blood end up in the toilet in my life. STOP taking them and let your organs heal up.
 

Workin2Hunt

Gone but not forgotten
I had the same problem about 15 years ago. This was back when I was a field mechanic and I took them almost every day. Stomach started hurting so bad I couldn't take it one day so I had to leave the site and go to the DR. The doc said to stop taking the Goody's immediately and let it heal. Haven't taken one since and fortunately haven't had anymore problems.
 
Top